# SDR IPXA2014080683888

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE WILL NOT ARM, CLEANED AND LUBED GIRT BAR FLOOR FITTINGS AND SLIDERS.  OPS CK GOOD, AMM 25-61-20.  THIS CLEARS M535049.
